# SDR MASA200400388

- Difficulty date: July 6, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 9,191 hours, 8,259 cycles
- Engine: Allsn AE3007A
- Engine time: 8,918 hours, 8,037 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SUP/CLOSED- ASH 2811 IND. AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE WITH A ENG 1 REV DISAGREE CAUTION MESSAGE DURING TAKE OFF ROLL. MAINTENANCE DEFERRED E1 T/R IAW MEL 78-34-00 AND CONTINUED OPS.  7/9/04 MX RE-RIGGED AND OPS CHK OK.
